Some properties of solutions of a class of nonlinear difference equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 131-137
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a13,
author = {Migda, Ma{\l}gorzata and Schmeidel, Ewa},
title = {Some properties of solutions of a class of nonlinear difference equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {131--137},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767217},
zbl = {0958.39012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a13/}
}
TY - JOUR AU - Migda, Małgorzata AU - Schmeidel, Ewa TI - Some properties of solutions of a class of nonlinear difference equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 131 EP - 137 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a13/ LA - en ID - AUPO_1999_38_1_a13 ER -
%0 Journal Article %A Migda, Małgorzata %A Schmeidel, Ewa %T Some properties of solutions of a class of nonlinear difference equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1999 %P 131-137 %V 38 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a13/ %G en %F AUPO_1999_38_1_a13
Migda, Małgorzata; Schmeidel, Ewa. Some properties of solutions of a class of nonlinear difference equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 131-137. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a13/